# SDR USAA2010042790845

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 52,801 hours, 35,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK ON FUSELAGE SKIN 14 INCHES AFT OF INSPECTION LIGHT AT 5 O'CLOCK POSITION AT BS 727D, S24R.  REPAIRED FUSELAGE SKIN 14 INCHES AFT OF INSPECTION LITE AT 5 O'CLOCK POSITION AT BS727D, S24R IAW B737 SRM 53-00-01 REPAIR 31.
